# SDR DALA2023082907046

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,814 hours, 25,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 AFT RIGHT CABIN SEAT EMERG LIGHTS WEAK. CORRECTIVE ACTION: REPLACED M734 BP PER B757AMM 33-51. OP CHECK GOOD. (4625010)
